Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 4, Pages 689-698
http://dx.doi.org/10.1155/S016117129700094X

Extensions of best approximation and coincidence theorems

Department of Mathematics, Seoul National University, Seoul 151–742, Korea

Received 15 December 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sehie Park, “Extensions of best approximation and coincidence theorems,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 4, pp. 689-698, 1997. doi:10.1155/S016117129700094X